MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC IDESIGN RS; OPHTHALMIC REFRACTOMETER

AMO MANUFACTURING USA, LLC IDESIGN RS; OPHTHALMIC REFRACTOMETER
Model Number 0110-3450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight and ethnicity unknown/not provided.Date of event: unknown/not provided.Device evaluation: clinical reviewed the images by logging in virtually to the idesign to review the exams and treatment plans with the account and nothing out of the ordinary noted.Captures looked good and very little difference seen between the manifest at optical infinity and the idesign manifest at optical infinity.A record review was performed.A product deficiency review was performed and there is no product deficiency identified.A document, service history, and trending was reviewed.There is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.A labeling review was conducted; the operator manual for the system was reviewed and found to include adequate instructions for use, warnings and operational errors.The review of the device history record (dhr) for idesign system showed that there were no issues or non-conformities.The system and its components met all specifications prior to being released.Manufacturing has been ruled out as a potential cause for the reported issue.Based on the investigation results, no corrective action has been issued.Based on the investigation results there is no indication of a product quality deficiency.Johnson & johnson surgical vision will continue to monitor this type of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient was treated (b)(6) 2020 with idesign and photorefractive keratectomy (prk) that was overcorrected.The patient was retreated in (b)(6) 2021 and currently is doing well.Original right (od) eye treatment (rx) was -6.00 +0.25 and the patient ended up being +1.25 +.25.There was no loss of best corrected visual acuity (bcva) reported.This report is for the idesign system.A separate report will be submitted for excimer laser system.

Brand Name
IDESIGN RS
Common Device Name
OPHTHALMIC REFRACTOMETER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
MDR Report Key12544639
Report Number2020664-2021-07508
Device Sequence Number11787914
Product Code HKO
UDI-Device Identifier05050474651432
UDI-Public(01)05050474651432
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K000327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0110-3450
Device Catalogue Number0110-3450
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR